Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Linearization of second-order nonlinear oscillation theorems


Authors: Man Kam Kwong and James S. W. Wong
Journal: Trans. Amer. Math. Soc. 279 (1983), 705-722
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9947-1983-0709578-6
MathSciNet review: 709578
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The problem of oscillation of super- and sublinear Emden-Fowler equations is studied. Established are a number of oscillation theorems involving comparison with related linear equations. Recent results on linear oscillation can thus be used to obtain interesting oscillation criteria for nonlinear equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1983-0709578-6
Keywords: Second order, nonlinear, differential equations, oscillation
Article copyright: © Copyright 1983 American Mathematical Society